# SDR CALA2025112611480

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS LOCATED AT RH OVERWING EXIT EXTERNAL FUSELAGE AND STOWBIN EMERGENCY LIGHT AT ROW 21DEF INOP.   REMOVED AND REPLACED POWER SUPPLY AT M1671, IAW AMM 33-51-06-960-806. TEST CHECKS GOOD.
